MAUDE Adverse Event Report: US SURGICAL PUERTO RICO PREMIUM PLUS CEEA; STAPLE, IMPLANTABLE

US SURGICAL PUERTO RICO PREMIUM PLUS CEEA; STAPLE, IMPLANTABLE
Model Number 111985
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 03/06/2021
Type of Reportable Event Serious Injury
Event or Problem Description
According to the literature, a retrospective study compared outcomes of patients who underwent sleeve gastrectomy with gastroileostomy anastomosis using a circular stapled anastomosis or a linear stapled anastomosis between january 2018 and april 2019.In the linear stapled group, a tri-staple stapler may have been used to create the sleeve, ileal transection and anastomosis.In the circular stapled group, a linear stapler was used to create the sleeve and the ileal transection and a circular stapler was used for the anastomosis.A suture was used to close the enterotomies.There were 24 patients in the study and complications included: 2 hemorrhages in the linear stapled group and 1 bleeding in the circular stapled group.No interventions were specified.Complications were not related to the suture.
 
Additional Manufacturer Narrative
Title: comparative evaluation of efficiency for gastroileostomy anastomosis in laparoscopic transit bipartition with sleeve gastrectomy between linear and circular staplers source: videosurgery miniinv 2022; 17 (1): 199¿206 doi: https://doi.Org/10.5114/wiitm.2021.107756.If information is provided in the future, a supplemental report will be issued.

Brand Name
PREMIUM PLUS CEEA
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
Manufacturer (Section G)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
Manufacturer Contact
tracy landers
5920 longbow drive
boulder, CO 80301
3035816943
MDR Report Key14436016
Report Number2647580-2022-01700
Device Sequence Number5732952
Product Code GDW
UDI-Device Identifier10884523006599
UDI-Public10884523006599
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K001895
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Literature,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number111985
Device Catalogue Number111985
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2022
Initial Report FDA Received Date05/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Life Threatening;
Patient Age46 YR
Patient SexUnknown